CHA2DS2-VASc Atrial Fibrillation Stroke Risk

๐Ÿงช CHA2DS2-VASc Atrial Fibrillation Stroke Risk

Calculates stroke risk score in non-valvular atrial fibrillation patients to determine if anticoagulation therapy is recommended.

Enter your clinical parameters to see dynamic diagnostic readings.

`; } else { card.innerHTML = `
${res.score}
${res.title}
${res.desc}
๐Ÿ“‹ Result Interpretation

${res.desc}

๐Ÿ“Š Normal Ranges

CHA2DS2-VASc: 0 (Low Risk) | 1 (Moderate Risk - consider anticoagulation) | โ‰ฅ 2 (High Risk - anticoagulation strongly recommended)

๐Ÿ’ก What This Means

CHA2DS2-VASc stands for Congestive heart failure, Hypertension, Age โ‰ฅ75 (double points), Diabetes, Stroke (double points), Vascular disease, Age 65-74, Sex category (female).

โš ๏ธ When to See a Doctor

Consult a cardiologist or primary physician for scores โ‰ฅ 1 (men) or โ‰ฅ 2 (women) to review anticoagulation strategies.

๐Ÿ”— Related Conditions
๐ŸŒฟ Related Remedies
๐Ÿงฎ Related Calculators
๐Ÿฅ Medical Guidance & Consultation

Need personalized guidance? You can book a professional Homeopathic Consultation for a complete therapeutic assessment.

`; } } function copyResult_hc_6a96523456c65(score, title) { const text = "CHA2DS2-VASc Atrial Fibrillation Stroke Risk Result:\nScore: " + score + "\nClassification: " + title + "\nReport generated via Toolfix.info"; navigator.clipboard.writeText(text).then(() => { alert('Result copied to clipboard!'); }); } function shareResult_hc_6a96523456c65(score) { const shareUrl = window.location.origin + window.location.pathname + '?score=' + encodeURIComponent(score); navigator.clipboard.writeText(shareUrl).then(() => { alert('Share link copied to clipboard!'); }); } // Auto-calculate on input (function() { const initAutoCalc = () => { const wrapper = document.getElementById('hc_6a96523456c65-wrapper'); if (wrapper) { wrapper.querySelectorAll('input, select').forEach(el => { const eventName = el.tagName === 'SELECT' ? 'change' : 'input'; el.addEventListener(eventName, () => { calc_hc_6a96523456c65(true); }); }); } }; if (document.readyState === 'loading') { document.addEventListener('DOMContentLoaded', initAutoCalc); } else { initAutoCalc(); } })();